3 doctors weighed in:

I've been experiencing sinus post nasal drip and a feeling of fullness/gas while taking setraline/zoloft. Are these side effects of the ssri?

3 doctors weighed in
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: Yes, they can be

Zoloft (sertraline) can cause many types of gastrointestinal symptoms like nausea, vomiting, diarrhea, bloating, etc.
Less people realize it can also cause rhinitis -- but it can. Some of this may dissipate with time.

In brief: Yes, they can be

Zoloft (sertraline) can cause many types of gastrointestinal symptoms like nausea, vomiting, diarrhea, bloating, etc.
Less people realize it can also cause rhinitis -- but it can. Some of this may dissipate with time.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors